Anonymous
Anonymous asked in Science & MathematicsMedicine · 1 month ago

Propranolol Diazepam/ Benzo Question?

I’ve been put on Propranolol a high blood pressure/ anxiety med, after withdrawing from Diazepam/ Valium a Benzo, a anxiety med, now I’m going to be taking it temporary, will come off of it eventually, been on it now for 2 and 1/2 months, but when I come off of it, will that cause the return of the Diazepam/ Benzo withdrawal symptoms, or does this med Propranolol have nothing to do with that? 

4 Answers

Relevance
  • 4 weeks ago

    They have to gradually wean you off propranolol or you might experience a rebound from stopping propranolol abruptly.

    • Login to reply the answers
  • Pearl
    Lv 7
    1 month ago

    you need to ask your doctor or a pharmacist about it

    • Login to reply the answers
  • Linda
    Lv 6
    1 month ago

    It shouldn't. I was on lorazepam and take vistaril now and I did not have withdrawal symptoms.

    • Login to reply the answers
  • Mark
    Lv 7
    1 month ago

    If the valium in not too high a dose, you will have no withdrawal symptoms. With propanolol, you will have more symptoms taking it (like cold hands) and there will be no withdrawal symptoms.

    • Login to reply the answers
Still have questions? Get your answers by asking now.